MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ZM-531PA; TELEMETRY TRANSMITTER

NIHON KOHDEN CORPORATION ZM-531PA; TELEMETRY TRANSMITTER
Model Number ZM-531PA
Medical Device Problem Codes Battery Problem (2885); Communication or Transmission Problem (2896); Battery Problem: Low Impedance (2973)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that this zm transmitter loses signal and says batteries are low, even when known-good batteries are installed.The unit was not in patient use at the time.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 2: on (b)(6) 2026, i called (b)(6) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for (b)(6) to call me back with this information.Attempt # 3: on (b)(6) 2026, i called (b)(6) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for (b)(6) to call me back with this information.
 
Event or Problem Description
The customer reported that this zm transmitter loses signal and says batteries are low, even when known-good batteries are installed.The unit was not in patient use at the time.

Brand Name
ZM-531PA
Common Device Name
TELEMETRY TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24746826
Report Number8030229-2026-06339
Device Sequence Number9166117
Product Code DRT
UDI-Device Identifier04931921115107
UDI-Public(01)04931921115107
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K043517
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-531PA
Device Catalogue NumberZM-531PA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Patient SexUnknown